Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the commutativity of ultraproducts with direct products


Author: Michel Hébert
Journal: Proc. Amer. Math. Soc. 113 (1991), 213-216
MSC: Primary 03C20; Secondary 03C40
MathSciNet review: 1086582
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that an ultraproduct of direct products of structures is elementarily equivalent to a direct product (naturally defined over an ultraproduct of sets!) of ultraproducts of these structures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C20, 03C40

Retrieve articles in all journals with MSC: 03C20, 03C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1086582-2
PII: S 0002-9939(1991)1086582-2
Keywords: Ultraproduct
Article copyright: © Copyright 1991 American Mathematical Society